Alert archive / Michigan / Winter Storm Warnings in 2007

Winter Storm Warning 1, NWS Grand Rapids, MI

January 14, 20074 counties in Michigan

NWS Grand Rapids, MI issued this winter storm warning at Jan 14, 2007, 3:47 PM EST for 4 counties in Michigan. It took effect at Jan 14, 2007, 10:00 PM EST. It was in force for 9 hr. 2 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Jan 14, 2007, 3:47 PM EST (20:47 UTC)
In effect from
Jan 14, 2007, 10:00 PM EST
Expired
Jan 15, 2007, 7:03 AM EST
In force
9 hr
Issued by
NWS Grand Rapids, MI

Counties Clinton County, MI, Ionia County, MI, Kent County, MI, Ottawa County, MI

The radar

The Grand Rapids radar (KGRR), 19 km from the middle of the area, began a volume at 20:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jan 15, 5:13 AM ESTSNOW 0.5Elsie, MIFREEZING RAIN TURNED TO SNOW. ABOUT A QUARTER INCH ICE ACCUMULATION.
Jan 15, 7:00 AM ESTSNOW 1.5Grand Rapids, MINWS OFFICE AT GRFIA. 24 HOUR TOTAL. HEAVY ICE GLAZE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Detroit, MI (KDTX), launched 12:00Z, 8.8 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 12:00Z on 2007-01-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 12:00Z on 2007-01-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 90 square meters per square second.1939587897117136156Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
449 m above ground
0-6 km bulk shear
78 kt
0-1 km storm-relative helicity
90 m²/s²
0-3 km storm-relative helicity
198 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS43 KGRR 142047
WSWGRR

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
347 PM EST SUN JAN 14 2007

...WINTER STORM TO AFFECT THE AREA TONIGHT AND MONDAY...

.A LOW PRESSURE SYSTEM IS FORECAST TO TRACK THROUGH INDIANA AND
OHIO OVERNIGHT. THIS SYSTEM WILL BRING THE THREAT OF SIGNIFICANT
SNOW ACCUMULATIONS TO LOCATIONS NORTH OF GRAND RAPIDS AND
SIGNIFICANT ICE ACCUMULATIONS TO PLACES SOUTH OF GRAND RAPIDS.

MIZ064>067-071>074-150500-
/O.UPG.KGRR.WS.A.0001.070115T0100Z-070115T1700Z/
/O.NEW.KGRR.IS.W.0001.070115T0300Z-070115T1700Z/
ALLEGAN-BARRY-EATON-INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON-
INCLUDING THE CITIES OF...HOLLAND...HASTINGS...CHARLOTTE...
LANSING...SOUTH HAVEN...KALAMAZOO...BATTLE CREEK...JACKSON
347 PM EST SUN JAN 14 2007

...ICE STORM WARNING IN EFFECT FROM 10 PM THIS EVENING TO 12 PM
EST MONDAY...

THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED AN ICE
STORM WARNING...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO
12 PM EST MONDAY. THE WINTER STORM WATCH IS NO LONGER IN EFFECT. 

A SUBSTANTIAL AREA OF FREEZING RAIN AND SLEET WILL MOVE INTO THE
AREA THIS EVENING AND BECOME HEAVY AT TIMES OVERNIGHT. UP TO A
HALF INCH OF ICE ACCUMULATION IS LIKELY BY MID MORNING MONDAY
BEFORE THE PRECIPITATION CHANGES TO OCCASIONAL LIGHT SNOW.

AN ICE STORM WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE
EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF ICE ACCUMULATIONS
WILL MAKE TRAVEL DANGEROUS OR IMPOSSIBLE. TRAVEL IS STRONGLY
DISCOURAGED. COMMERCE WILL LIKELY BE SEVERELY IMPACTED. IF YOU
MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT...FOOD...AND WATER IN YOUR
VEHICLE IN CASE OF AN EMERGENCY. ICE ACCUMULATIONS AND WINDS WILL
LIKELY LEAD TO SNAPPED POWER LINES AND FALLING TREE BRANCHES THAT
ADD TO THE DANGER.

$$

MIZ037>040-043>046-050>052-150500-
/O.UPG.KGRR.WS.A.0001.070115T0100Z-070115T1700Z/
/O.NEW.KGRR.HS.W.0001.070115T0500Z-070115T1700Z/
MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON-
MONTCALM-GRATIOT-
INCLUDING THE CITIES OF...LUDINGTON...BALDWIN...REED CITY...
CLARE...HART...FREMONT...BIG RAPIDS...MOUNT PLEASANT...MUSKEGON...
GREENVILLE...ALMA
347 PM EST SUN JAN 14 2007

...HEAVY SNOW WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 12 PM
EST MONDAY...

THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A HEAVY
SNOW WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 12 PM
EST MONDAY. THE WINTER STORM WATCH IS NO LONGER IN EFFECT. 

SNOW WILL DEVELOP AFTER 10 PM THIS EVENING AND BECOME HEAVY AT
TIMES AFTER MIDNIGHT. TOTAL ACCUMULATIONS BY NOON MONDAY ARE
EXPECTED TO BE 5 TO 9 INCHES. 

A HEAVY SNOW WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE
EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST
THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN EMERGENCY. IF
YOU MUST...KEEP AN EXTRA FLASHLIGHT...FOOD...AND WATER IN YOUR
VEHICLE IN CASE OF AN EMERGENCY.

$$

MIZ056>059-150500-
/O.UPG.KGRR.WS.A.0001.070115T0100Z-070115T1700Z/
/O.NEW.KGRR.WS.W.0001.070115T0300Z-070115T1700Z/
OTTAWA-KENT-IONIA-CLINTON-
INCLUDING THE CITIES OF...JENISON...GRAND RAPIDS...IONIA...
ST. JOHNS
347 PM EST SUN JAN 14 2007

...WINTER STORM WARNING IN EFFECT FROM 10 PM THIS EVENING TO
12 PM EST MONDAY...

THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A WINTER
STORM WARNING...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO
12 PM EST MONDAY. THE WINTER STORM WATCH IS NO LONGER IN EFFECT. 

A SUBSTANTIAL AREA OF MIXED SNOW...SLEET AND FREEZING RAIN IS
EXPECTED TO MOVE INTO THE AREA AFTER 8 PM... AND BECOME HEAVY
AT TIMES AFTER MIDNIGHT. THE PRECIPITATION WILL CHANGE TO ALL SNOW
AROUND DAYBREAK MONDAY. ICE ACCUMULATIONS ARE EXPECTED TO BE ONE
TENTH TO ONE QUARTER OF AN INCH... WITH TOTAL SNOW ACCUMULATIONS
OF 3 TO 6 INCHES.

A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW...
SLEET...AND ICE ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO
POSSIBLE.  THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE.

$$

MEADE
3 follow-up statements
000 
WWUS43 KGRR 150308
WSWGRR

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1008 PM EST SUN JAN 14 2007

...WINTER STORM WILL AFFECT OUR AREA OVERNIGHT AND MONDAY...

.A LOW PRESSURE SYSTEM WILL MOVE THROUGH SOUTH CENTRAL INDIANA
OVERNIGHT TO NORTHERN OHIO BY DAYBREAK MONDAY. THIS SYSTEM WILL
BRING SIGNIFICANT SNOW ACCUMULATIONS TO LOCATIONS NORTH OF GRAND
RAPIDS AND SIGNIFICANT ICE ACCUMULATIONS TO PLACES SOUTH OF GRAND
RAPIDS PARTICULARLY ALONG THE I-94 CORRIDOR.

MIZ064>067-071>074-151115-
/O.CON.KGRR.IS.W.0001.000000T0000Z-070115T1700Z/
ALLEGAN-BARRY-EATON-INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON-
INCLUDING THE CITIES OF...HOLLAND...HASTINGS...CHARLOTTE...
LANSING...SOUTH HAVEN...KALAMAZOO...BATTLE CREEK...JACKSON
1008 PM EST SUN JAN 14 2007

...ICE STORM WARNING REMAINS IN EFFECT UNTIL 12 PM EST MONDAY...

AN ICE STORM WARNING REMAINS IN EFFECT UNTIL 12 PM EST MONDAY. 

FREEZING RAIN AND SLEET WILL DEVELOP THROUGH 11 PM AND BECOME
HEAVY AT TIMES OVERNIGHT. UP TO A HALF INCH OF ICE ACCUMULATION IS
LIKELY BY MID MORNING MONDAY BEFORE THE PRECIPITATION CHANGES TO
OCCASIONAL LIGHT SNOW.

AN ICE STORM WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE
EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF ICE ACCUMULATIONS
WILL MAKE TRAVEL DANGEROUS OR IMPOSSIBLE. TRAVEL IS STRONGLY
DISCOURAGED. COMMERCE WILL LIKELY BE SEVERELY IMPACTED. IF YOU
MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT...FOOD...AND WATER IN YOUR
VEHICLE IN CASE OF AN EMERGENCY. ICE ACCUMULATIONS AND WINDS WILL
LIKELY LEAD TO SNAPPED POWER LINES AND FALLING TREE BRANCHES THAT
ADD TO THE DANGER.

$$

MIZ037>040-043>046-050>052-151115-
/O.CON.KGRR.HS.W.0001.070115T0500Z-070115T1700Z/
MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON-
MONTCALM-GRATIOT-
INCLUDING THE CITIES OF...LUDINGTON...BALDWIN...REED CITY...
CLARE...HART...FREMONT...BIG RAPIDS...MOUNT PLEASANT...MUSKEGON...
GREENVILLE...ALMA
1008 PM EST SUN JAN 14 2007

...HEAVY SNOW WARNING REMAINS IN EFFECT UNTIL 12 PM EST MONDAY...

A HEAVY SNOW WARNING REMAINS IN EFFECT UNTIL 12 PM EST MONDAY. 

SNOW WILL DEVELOP THROUGH MIDNIGHT AND BECOME HEAVY AT TIMES
AFTER MIDNIGHT. TOTAL ACCUMULATIONS BY NOON MONDAY ARE EXPECTED TO
BE 5 TO 9 INCHES.

A HEAVY SNOW WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE
EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST
THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN EMERGENCY. IF
YOU MUST...KEEP AN EXTRA FLASHLIGHT...FOOD...AND WATER IN YOUR
VEHICLE IN CASE OF AN EMERGENCY.

$$

MIZ056>059-151115-
/O.CON.KGRR.WS.W.0001.000000T0000Z-070115T1700Z/
OTTAWA-KENT-IONIA-CLINTON-
INCLUDING THE CITIES OF...JENISON...GRAND RAPIDS...IONIA...
ST. JOHNS
1008 PM EST SUN JAN 14 2007

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 12 PM EST
MONDAY...

A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 12 PM EST MONDAY. 

A SUBSTANTIAL AREA OF MIXED SNOW AND SLEET WILL DEVELOP THROUGH
MIDNIGHT AND BECOME HEAVY AT TIMES AFTER MIDNIGHT. A BRIEF PERIOD
OF FREEZING RAIN IS ALSO POSSIBLE. THE PRECIPITATION WILL CHANGE
TO ALL SNOW AROUND DAYBREAK MONDAY. ICE ACCUMULATIONS ARE EXPECTED
TO BE ONE TENTH TO ONE QUARTER OF AN INCH... WITH TOTAL SNOW
ACCUMULATIONS OF 3 TO 6 INCHES.

A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW...
SLEET...AND ICE ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO
POSSIBLE.  THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE.

$$

LAURENS
000 
WWUS43 KGRR 150900
WSWGRR

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
400 AM EST MON JAN 15 2007

...WINTER STORM WILL CONTINUE TO AFFECT OUR AREA THIS MORNING...

.A LOW PRESSURE SYSTEM WILL MOVE TO NORTHERN OHIO BY DAYBREAK.
THIS SYSTEM WILL CONTINUE TO BRING SNOW TO LOCATIONS ALONG AND
NORTH OF I-96. SIGNIFICANT ICE ACCUMULATIONS ARE LIKELY SOUTH OF I-96
AND PARTICULARLY ALONG THE I-94 CORRIDOR. A MIX OF SLEET AND FREEZING
RAIN ALONG I-94 WILL GRADUALLY CHANGE OVER TO SNOW BY MID TO LATE 
MORNING.

MIZ064>067-071>074-151700-
/O.CON.KGRR.IS.W.0001.000000T0000Z-070115T1700Z/
ALLEGAN-BARRY-EATON-INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON-
INCLUDING THE CITIES OF...HOLLAND...HASTINGS...CHARLOTTE...
LANSING...SOUTH HAVEN...KALAMAZOO...BATTLE CREEK...JACKSON
400 AM EST MON JAN 15 2007

...ICE STORM WARNING REMAINS IN EFFECT UNTIL NOON EST TODAY...

AN ICE STORM WARNING REMAINS IN EFFECT UNTIL NOON EST TODAY. 

FREEZING RAIN WILL CONTINUE THROUGH THE EARLY TO MID MORNING 
HOURS. TOTAL ICE ACCUMULATIONS OF A QUARTER TO AS MUCH AS A HALF
AN INCH ARE POSSIBLE BY MID MORNING BEFORE THE PRECIPITATION 
CHANGES OVER TO OCCASIONAL LIGHT SNOW.

AN ICE STORM WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE
EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF ICE ACCUMULATIONS
WILL MAKE TRAVEL DANGEROUS OR IMPOSSIBLE. TRAVEL IS STRONGLY
DISCOURAGED. COMMERCE WILL LIKELY BE SEVERELY IMPACTED. IF YOU
MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT...FOOD...AND WATER IN YOUR
VEHICLE IN CASE OF AN EMERGENCY. ICE ACCUMULATIONS AND WINDS WILL
LIKELY LEAD TO SNAPPED POWER LINES AND FALLING TREE BRANCHES THAT
ADD TO THE DANGER.

$$

MIZ037>040-043>046-050>052-151700-
/O.CON.KGRR.HS.W.0001.000000T0000Z-070115T1700Z/
MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON-
MONTCALM-GRATIOT-
INCLUDING THE CITIES OF...LUDINGTON...BALDWIN...REED CITY...
CLARE...HART...FREMONT...BIG RAPIDS...MOUNT PLEASANT...MUSKEGON...
GREENVILLE...ALMA
400 AM EST MON JAN 15 2007

...HEAVY SNOW WARNING REMAINS IN EFFECT UNTIL NOON EST TODAY...

A HEAVY SNOW WARNING REMAINS IN EFFECT UNTIL NOON EST TODAY. 

SNOW WILL CONTINUE INTO THIS MORNING WITH TOTAL ACCUMULATIONS BY
NOON OF 5 TO 8 INCHES EXPECTED.

A HEAVY SNOW WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE
EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST
THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN EMERGENCY. IF
YOU MUST...KEEP AN EXTRA FLASHLIGHT...FOOD...AND WATER IN YOUR
VEHICLE IN CASE OF AN EMERGENCY.

$$

MIZ056>059-151700-
/O.CON.KGRR.WS.W.0001.000000T0000Z-070115T1700Z/
OTTAWA-KENT-IONIA-CLINTON-
INCLUDING THE CITIES OF...JENISON...GRAND RAPIDS...IONIA...
ST. JOHNS
400 AM EST MON JAN 15 2007

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL NOON EST TODAY...

A WINTER STORM WARNING REMAINS IN EFFECT UNTIL NOON EST TODAY. 

A MIXTURE OF SNOW AND SLEET IS CHANGING OVER TO ALL SNOW EARLY
THIS MORNING. SNOW WILL CONTINUE WITH TOTAL SNOW ACCUMULATIONS OF
2 TO 5 INCHES BY NOON IN ADDITION TO ICE ACCUMULATIONS OF A TENTH
TO AS MUCH AS A QUARTER OF AN INCH.

A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW...
SLEET...AND ICE ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO
POSSIBLE.  THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE.

$$

LAURENS
000 
WWUS43 KGRR 151203
WSWGRR

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
703 AM EST MON JAN 15 2007

MIZ064>067-071>074-151315-
/O.CAN.KGRR.IS.W.0001.000000T0000Z-070115T1700Z/
ALLEGAN-BARRY-EATON-INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON-
INCLUDING THE CITIES OF...HOLLAND...HASTINGS...CHARLOTTE...
LANSING...SOUTH HAVEN...KALAMAZOO...BATTLE CREEK...JACKSON
703 AM EST MON JAN 15 2007

...ICE STORM WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS CANCELLED THE
ICE STORM WARNING. PRECIPITATION WILL TAPER OFF TO SCATTERED SNOW
SHOWERS THIS MORNING. NO ADDITIONAL ICING OR SNOW ACCUMULATIONS
ARE EXPECTED.

$$

MIZ037>040-043>046-050>052-151315-
/O.CAN.KGRR.HS.W.0001.000000T0000Z-070115T1700Z/
MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON-
MONTCALM-GRATIOT-
INCLUDING THE CITIES OF...LUDINGTON...BALDWIN...REED CITY...
CLARE...HART...FREMONT...BIG RAPIDS...MOUNT PLEASANT...MUSKEGON...
GREENVILLE...ALMA
703 AM EST MON JAN 15 2007

...HEAVY SNOW WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS CANCELLED THE
HEAVY SNOW WARNING. ONLY SCATTERED SNOW SHOWERS ARE EXPECTED THE
REST OF TODAY WITH LITTLE OR NO ADDITIONAL SNOW ACCUMULATIONS EXPECTED.

$$

MIZ056>059-151315-
/O.CAN.KGRR.WS.W.0001.000000T0000Z-070115T1700Z/
OTTAWA-KENT-IONIA-CLINTON-
INCLUDING THE CITIES OF...JENISON...GRAND RAPIDS...IONIA...
ST. JOHNS
703 AM EST MON JAN 15 2007

...WINTER STORM WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS CANCELLED THE
WINTER STORM WARNING. ONLY SCATTERED SNOW SHOWERS ARE EXPECTED THE
REST OF TODAY WITH LITTLE OR NO ADDITIONAL SNOW ACCUMULATIONS EXPECTED.

$$

OSTUNO

What forecasters said that day

The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Rapids, MI wrote its last area forecast discussion before this winter storm warning went out at Jan 14, 11:15 AM EST, 4 hours 32 minutes earlier.

Area forecast discussion, Jan 14, 11:15 AM EST, 4 hours 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1115 AM EST SUN JAN 14 2007

.UPDATE...
HAVE EXPANDED THE WINTER STORM WATCH NORTH TO COVER ALL OF THE CWFA
AS 12Z NAM CONTINUES TRENDING FARTHER NORTH WITH SURFACE LOW TONIGHT
AND IS VERY AMBITIOUS WITH QPF. LOOKS LIKE A SIGNIFICANT ICE STORM
POSSIBLE FOR THE SRN THIRD OF THE CWFA... AND THE POTENTIAL FOR SIX
OR MORE INCHES OF SNOW IN THE NORTH. HARDEST HITTING TIME OF THE
STORM WILL BE 06Z TO 12Z TONIGHT... WHEN NAM IS SHOWING OVER A HALF
INCH OF QPF. NEW GFS TRENDING TOWARD NAM.

AS FAR THE ONGOING WINTER WX ADVISORY... WILL LIKELY CANCEL THAT
SOON... ONCE PCPN ON RADAR CLEARS THE SE CORNER OF THE CWFA. WANTED
TO GET THE EXPANDED WATCH OUT ASAP... WHICH IS WHY THE UPDATE.

&&

.GRR WATCHES/WARNINGS/ADVISORIES...WINTER WEATHER ADVISORY THROUGH
4 PM THIS AFTERNOON FOR THE SRN HALF OF THE GRR CWFA.

WINTER STORM WATCH FROM 8 PM THIS EVENING THROUGH NOON MONDAY FOR
ALL OF THE GRR CWFA.

&&

MEADE
Hazardous weather outlook, Jan 14, 11:23 AM EST, 4 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1123 AM EST SUN JAN 14 2007

MIZ037>040-043>046-151115-
MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-
1123 AM EST SUN JAN 14 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

SNOW IS EXPECTED TO DEVELOP AFTER 8 PM THIS EVENING AND POSSIBLY
BECOME HEAVY AT TIMES AFTER MIDNIGHT. ACCUMULATIONS BY DAYBREAK MAY
REACH SIX INCHES.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

ADDITIONAL LAKE EFFECT SNOW SHOWERS ARE POSSIBLE MONDAY AND TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

LMZ844>849-151115-
ST JOSEPH TO SOUTH HAVEN-SOUTH HAVEN TO HOLLAND-
HOLLAND TO GRAND HAVEN-GRAND HAVEN TO WHITEHALL-
WHITEHALL TO PENTWATER-PENTWATER TO MANISTEE-
1123 AM EST SUN JAN 14 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

MIZ050>052-056>059-151115-
MUSKEGON-MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-
1123 AM EST SUN JAN 14 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

THE MIXTURE OF LIGHT SNOW AND FREEZING RAIN IS EXPECTED TO
DIMINISH THIS AFTERNOON.

A MORE SUBSTANTIAL AREA OF MIXED SNOW...SLEET AND FREEZING RAIN IS
EXPECTED TO MOVE INTO THE AREA AFTER 8 PM... AND POSSIBLY BECOME
HEAVY AFTER MIDNIGHT. THE PRECIPITATION WILL CHANGE TO ALL SNOW
AROUND DAYBREAK MONDAY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

TOTAL STORM ACCUMULATIONS OF 6 OR MORE INCHES ARE POSSIBLE BY NOON
MONDAY. ADDITIONAL LAKE EFFECT SNOW SHOWERS ARE POSSIBLE MONDAY
NIGHT AND TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

MIZ064>067-071>074-151115-
ALLEGAN-BARRY-EATON-INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON-
1123 AM EST SUN JAN 14 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

LIGHT FREEZING RAIN MIXED WITH SNOW WILL GRADUALLY DIMINISH THIS
AFTERNOON.

A MORE SUBSTANTIAL AREA OF FREEZING RAIN AND SLEET WILL MOVE IN
THIS EVENING AND POSSIBLY BECOME HEAVY OVERNIGHT. THE POTENTIAL
EXISTS FOR UP TO A HALF INCH OF ICE ACCUMULATION BY NOON MONDAY...
WHICH COULD RESULT IN SCATTERED POWER OUTAGES AND VERY HAZARDOUS
TRAVEL CONDITIONS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THE POTENTIAL EXISTS FOR UP TO A HALF INCH OF ICE ACCUMULATION BY
NOON MONDAY...WHICH COULD RESULT IN SCATTERED POWER OUTAGES AND VERY
HAZARDOUS TRAVEL CONDITIONS. LAKE EFFECT SNOW SHOWERS ARE POSSIBLE
MONDAY NIGHT AND TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

MEADE

The office that day

Everything else NWS Grand Rapids, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 14, 3:41 AM ESTWinter Storm WatchGRRAllegan, Barry, Calhoun, Clare, Clinton, Eaton and 17 more12 hr
Jan 14, 3:47 PM ESTHeavy Snow WarningGRRClare, Gratiot, Isabella, Lake, Mason, Mecosta and 5 more15 hr
Jan 14, 3:47 PM ESTIce Storm WarningGRRAllegan, Barry, Calhoun, Eaton, Ingham, Jackson and 2 more15 hr

Nearby

Winter Storm Warnings in Michigan, 2007Every winter storm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.